# SDR ASAA2025042657523

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 77,885 hours, 31,922 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR DOOR EMERGENCY EXIT LIGHTS ARE INOP SRXR430X. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY BATTERY PACK AT R1 DOOR POSDITION AND PERFORMED OPS CHECK IAW B 737 AMM 33-51-06-960-805 OPS CHECK GOOD SRXR430X.
